# SDR NWAA082425816

- Difficulty date: May 29, 2008
- Submitted: May 30, 2008
- Operation: Air carrier
- Aircraft: N596NW
- Make and model: Boeing 757351
- Aircraft serial: 32996
- Aircraft time: 18,193 hours, 5,799 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A CHECK OF THE EMERGENCY LIGHT BATTERY PACKS AS A PART OF AN OVERNIGHT WORK PACKAGE 15 EMERGENCY LIGHT BATTERY PACKS FAILED THE CHECK OUT.  MAINTENANCE FERRIED THE AIRCRAFT TO MSP WHERE THE BATTERY PACKS WERE EITHER REPLACED OR RESTORED TO SERVICEABLE CONDITION.
